# SDR AALA2019112109043

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 37,727 hours, 14,514 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS INTERMITTENT ODOR NEAR CEILING. SMELLS LIKE RUBBER. HAD FLIGHT ATTENDANT TURN OFF ALL LIGHTS, ODOR NEVER CAME BACK. REMOVED AND REPLACED AFT GALLEY CEILING LIGHTS BALLAST ASSEMBLIES IAW AMM:33-24-11. OPS CHECKS GOOD.
